Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 233, NWS Louisville, KY

June 30, 2015Clark County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 30, 2015, 7:45 PM EDT for Clark County, Washington County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 7:45 PM EDT (23:45 UTC)
Expired
Jun 30, 2015, 8:15 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:10 PM EDTTSTM WND DMGMemphis, INTREES REPORTED DOWN.
Jun 30, 8:10 PM EDTHAIL 1Memphis, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS53 KLMK 302345
SVRLMK
INC019-175-010015-
/O.NEW.KLMK.SV.W.0233.150630T2345Z-150701T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  EAST CENTRAL WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 815 PM EDT

* AT 743 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHEAST OF SALEM...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CARWOOD...BLUE LICK...WILSON...BENNETTSVILLE AND MEMPHIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3851 8568 3839 8579 3850 8596 3857 8592
TIME...MOT...LOC 2345Z 301DEG 18KT 3852 8591

HAIL...1.00IN
WIND...60MPH

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:43 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 30, 7:43 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT Tue Jun 30 2015

...Forecast Update...
Issued at 743 PM EDT Tue Jun 30 2015

After coordination with SPC, we have expanded the watch slightly to
the southwest and extended the running time until 01Z or 900 PM EDT.

Band of convection continue to slide east-southeast across the
northern part of KY and southern IN this evening.  Cold pool
processes are starting to become more evident as the gust front is
pushing out a little bit more.  Current thinking is that
thunderstorms over southern IN may push further south into the
Louisville Metro area in the next 1-2 hours.  While the storms have
show a general downturn in strength, they are still capable of
producing torrential rains, large hail and gusty winds for the next
couple of hours or so.

Updated forecast products are already out.

Issued at 639 PM EDT Tue Jun 30 2015

Convective line that moved out of southern Indiana is slowly
progressing east-southeast through northern KY this evening.  The
storms are located roughly from Salem, IN to near Paris, KY...or
along and just north of the I-64 corridor.  Storms have been pulsing
up and down producing torrential rainfall some gusty winds and
mainly pea-marble sized hail (based on social media pictures).

Severe threat is still there...limited to gusty winds and maybe an
isolated large hail report or two.  However, current thinking is
that flash flooding and local hydrologic issues will be the main
threat with this line.  Dual-pol radar analysis suggests
instantaneous rainfall amounts of 3-4 in/hr are falling.  It has
been as high as 6 in/hr in some of the stronger storms.  Taking into
account the storms movement we've generally been seeing about 1-2
inches of rainfall with these storms.  However, this area has seen
recent heavy rainfall and 2 inches of rain will likely lead to some
flooding issues.  A number of flood advisories are in effect along
and north of I-64.  We will continue to monitor the storms and
additional flash flood warnings may be required if storms repeatedly
hit the same areas.

The storms will enter the Lexington Metro area within the hour.  The
heavy rainfall there may result some typical urban hydrologic issues
over the next hour.

Interesting to note on the visible satellite imagery the amount of
mid-high level smoke coming into the region from the Canadian
wildfires.  Current convection seems to be along the northern
boundary of this smoke with little in the way of convection (or even
cumulus) down across western KY.

Issued at 535 PM EDT Tue Jun 30 2015

Southern Indiana convective line is becoming a bit stronger this
afternoon as it interacts with a modestly unstable atmosphere to its
south.  Primary threats with this line would be large hail (around 1
inch in diameter) and gusty winds in excess of 60 MPH.  Per
coordination with the SPC, have did an areal expansion of WW 371 and
put much of the Bluegrass region (including Lexington Metro) into
the watch until 800 PM EDT.

Latest high resolution data suggests this line will sink east
southeast this evening producing some severe weather...probably
isolated to scattered reports.  The training of the cells over the
same area will also lead to hydrologic issues.  Our northeastern
third of the forecast area has seen quite a bit of rainfall over the
last few days.  Therefore, around 2 inches of rainfall or more over
a short period of time will likely result in some flash flooding.

Updated suite of forecast products to include the severe
thunderstorm watch have been sent.

.SHORT TERM (Now through Wednesday Night)...
Issued at 325 PM EDT Tue Jun 30 2015

The synoptic pattern early this afternoon features northwesterly
flow aloft across the Ohio Valley, courtesy of an upstream ridge
across the western CONUS.  Compact PV anomalies continue to dive
through this flow, bringing chances for showers/storms to the region
through the short term period.

The forecast is unfolding mainly as expected this afternoon.  The
first concentrated round of storms affected mainly southern KY,
which was tied to a compact vort max sliding through the flow
aloft.  That has now pushed east, so expect any development behind
this activity to remain rather isolated given the lack of a focus.
Further to the north, convection has blossomed along a boundary
associated with a MCV passing through northern Ohio.  While some of
this activity may brush the far northern Bluegrass, it seems the
best cold pool surge is taking place just to the north of Harrison
County, KY.  0-3km shear vectors oriented largely west to east
support outflow outrunning the southward sagging convection, which
is what we are seeing across southwest Ohio and southern IN.

The main challenge this evening will be what happens to the
northwest.  The latest hi-res guidance continues to suggest
convection will develop across eastern IL and western IN, which will
quickly slide southeast into the Ohio Valley this evening.  Latest
observations show very little in the way of surface convergence with
perhaps a subtle boundary in the area.  Therefore, am not highly
confident in widespread convective development in this region which
will slide into the LMK CWA this evening.  Therefore, will cap pops
in the 40-50 percent range until storms begin to develop and congeal
(if they ever do).  If these storms do get going, they could develop
a cold pool and slide ESE into the region, bringing a marginal hail
threat and an isolated damaging wind threat, but given the late
timing, have doubts on how robust any convection will become.

Otherwise, convection will dissipate tonight with the loss of
daytime heating.  May once again see some fog development, but high
clouds moving in from the west (and the lingering smoke plume from
Canada), may help to limit the density.

A MCS will likely develop overnight and push into western KY on
Wednesday.  Timing has slowed with this system, thus have adjusted
pops accordingly.  Many hi-res models suggest we could see some
thunderstorm development on the cold pool/differential heating
boundary of this system Wednesday afternoon.  Am not overly high on
a severe threat given that mid/high cloud cover will likely be
pretty copious limiting instability.  Therefore, agree with SPC's
marginal risk.

On Wednesday night, another MCS is likely to develop across eastern
MO and IL, which will push into the Ohio Valley overnight.  The
latest guidance is pretty impressive with rainfall amounts, thus
will be upping QPF amounts.  Flash flood guidance is the highest
across the southwestern CWA, which is where the heaviest rainfall is
expected to fall.  That being said, 2 to locally 3 inches will be
possible across portions of southern KY, which may lead to some
hydro issues.  If guidance trends continue, a flash flood watch
could be needed.

.LONG TERM (Thursday through Tuesday)...
Issued at 315 PM EDT Tue Jun 30 2015

Not much change in the extended range with the last several runs of
model data.  The upper level flow across the CONUS is expected to
remain rather amplified with a trough in the eastern US and a ridge
out across the west.  The Ohio Valley will be situated in a
northwest flow regime which will keep the overall weather pattern
rather stormy and wet pattern for the remainder of the week.  The
wet pattern will be driven by a number of mid-level vorticies maxima
that will be pushing through in the mean flow aloft.  The timing of
these features will be key as to when we'll see periods of storms
and heavy rainfall.  Two emerging signals are becoming apparent
within the guidance.  First, guidance suggests that the upper trough
may shift a bit more southward over the weekend.  This would result
in the quasi-stationary boundary setting up across southern
KY/northern TN.  Thus, weekend rains may be more contained across
southern KY than across our northern areas.  Second, a continuing
emerging signal that some mid-level ridging will attempt to work in
from the west/southwest by the late weekend and into early next
week.  However, this would simply push the quasi-stationary boundary
more north and stall it across our region, proving yet another
environment for more stormy weather.

In terms of sensible weather, partly to mostly cloudy skies will be
seen throughout the period.  Chances are, that we'll probably see
less cloudiness in the mornings with more cloudiness in the
afternoon.  Rounds of showers and storms will be possible throughout
the period with the passage of mid-level vorticity maxima coming
through.  The first of these look to push through very early in the
period (Wed Night/Thursday).  Second wave looks to push through
Friday night and Saturday.  However, the further south shift of the
aforementioned frontal boundary may result in the heavy rains/storms
being more concentrated down across the TN Valley.  More diurnally
driven convection will likely occur Sunday through Tuesday.
Greatest concentration will be across the south late in the weekend
with the concentration pulling northward early next week.

Temperatures will remain below seasonal normals throughout the
period due to expected cloud cover and associated precipitation.
Generally, highs will likely run in the lower to middle 80s with
overnight lows in the upper 60s to around 70.  A moderation of
temperatures looks likely late in the weekend and into early next
week as the boundary pushes back to the north.  Mid-upper 80s may
envelope the region by then.

Rainfall amounts over the next seven days will be fairly
impressive.  Depending on where the boundary actually sets up, an
axis of heavy QPF will be possible.  Our current forecast keeps the
heaviest axis of QPF across our west and southwest.  Widespread 2-4
inches rainfall amounts look likely across our region, with locally
higher amounts possible across the south/southwest sections.

&&

.AVIATION (00Z TAF Update)...
Issued at 706 PM EDT Tue Jun 30 2015

NW-SE oriented line of strong thunderstorms will continue to sag
east-southeast this evening.  This will primarily affect the KLEX
terminal and perhaps the KSDF terminal for a time.  In the near
term, expect thunderstorms in and around the KLEX terminal for the
next few hours.  Visibilities and cigs will likely fluctuate as the
storms roll through with wind gusts up to 20kts.  Thunderstorms
should diminish around 01/04Z and VFR conditions should prevail.
However a dip down into the MVFR range due to overnight fog looks
likely between 01/10-13Z.

Over at KSDF, an outflow boundary from the convection to the north
will impact the terminal by 30/2315-2330.  This will shift the winds
from the southwest to the northeast and they will be gusty for a
time.  Current thinking is that storms will stay just northeast of
the terminal this evening.  However, will keep a VCTS group in
through 01/03Z and continue to monitor.  VFR conditions are expected
overnight and into the day on Wednesday.

Further south at KBWG, VFR conditions are expected this evening and
overnight.  A period of MVFR visibility due to fog may occur between
01/10-13Z...after which VFR conditions are expected for Wednesday.
Winds at KBWG will remain out of the southwest through the period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........MJ
Short Term.....KJD
Long Term......MJ
Aviation.......MJ
Hazardous weather outlook, Jun 30, 3:46 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT TUE JUN 30 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-012000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
346 PM EDT TUE JUN 30 2015 /246 PM CDT TUE JUN 30 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A FEW STRONG STORMS WILL BE POSSIBLE THIS EVENING MAINLY ACROSS
SOUTHERN INDIANA AND FAR NORTHERN KENTUCKY. THESE STORMS WILL BE
CAPABLE OF LOCALLY STRONG WIND GUSTS AND SOME SMALL HAIL...ALONG
WITH FREQUENT LIGHTNING AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER ROUND OF STRONG STORMS IS POSSIBLE ON WEDNESDAY AFTERNOON
AND EVENING. THEN...ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE
POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH EARLY NEXT
WEEK.

SIGNIFICANT AMOUNTS OF RAINFALL COULD OCCUR OVER THE COMING DAYS
FOR AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY. THE MAIN
CONCERNS WILL BE FOR RAPID RISES ON SMALL STREAMS AND CREEKS ALONG
WITH POOLING OF WATER IN FLOOD PRONE AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ

In the hours before

Special weather statement, Jun 30, 6:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT TUE JUN 30 2015

INZ077-078-092-302315-
CLARK IN-SCOTT IN-WASHINGTON IN-
644 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...VERY HEAVY RAIN...
PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SCOTTSBURG...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING
VISIBILITIES...HAIL UP TO PENNY SIZE...AND GUSTY WINDS AROUND 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NEW LIBERTY...
  UNDERWOOD...
  HENRYVILLE...
  OTISCO AND MARYSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3858 8559 3847 8573 3862 8595 3869 8589
TIME...MOT...LOC 2244Z 297DEG 18KT 3863 8587

TWF
Local storm report, Jun 30, 7:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT TUE JUN 30 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             HENRYVILLE              38.53N 85.77W
06/30/2015  M1.00 INCH       CLARK              IN   PUBLIC

&&

SZAPPANOS
Local storm report, Jun 30, 7:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT TUE JUN 30 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             HENRYVILLE              38.53N 85.77W
06/30/2015  M1.25 INCH       CLARK              IN   PUBLIC

&&

SZAPPANOS
Local storm report, Jun 30, 7:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT TUE JUN 30 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             CHARLESTOWN             38.45N 85.67W
06/30/2015  M0.75 INCH       CLARK              IN   PUBLIC

&&

SZAPPANOS
Special weather statement, Jun 30, 7:38 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT TUE JUN 30 2015

INZ077-078-092-010010-
CLARK IN-SCOTT IN-WASHINGTON IN-
738 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SALEM...AND MOVING SOUTHEAST
AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS UP TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CHESTNUT HILL AND BORDEN...
  CARWOOD AND BLUE LICK...
  WILSON AND BENNETTSVILLE...
  SPEED AND SELLERSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3853 8555 3845 8559 3842 8562 3837 8564
      3832 8566 3837 8578 3841 8581 3840 8587
      3849 8609 3866 8600
TIME...MOT...LOC 2338Z 306DEG 22KT 3854 8594

TWF
Special weather statement, Jun 30, 7:42 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT TUE JUN 30 2015

KYZ035-039-040-010010-
ANDERSON KY-FRANKLIN KY-WOODFORD KY-
742 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORM WITH HEAVY RAIN AND 40 MPH WINDS...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKFORT...AND MOVING SOUTHEAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS UP TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKFORT...
  VERSAILLES...
  CLIFTON AND NINEVAH...
  MILNER AND TYRONE...
  FIRMANTOWN AND BONITA...
  PINCKARD AND GAYBOURN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3791 8470 3814 8500 3823 8487 3810 8463
TIME...MOT...LOC 2342Z 307DEG 32KT 3814 8491

TWF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:32 PM EDTSpecial Weather StatementLMKJefferson28 min
Jun 30, 2:19 PM EDTSpecial Weather StatementLMKJefferson31 min
Jun 30, 4:34 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 30, 4:36 PM EDTSpecial Weather StatementLMKJefferson44 min
Jun 30, 5:01 PM EDTSpecial Weather StatementLMKScott29 min
Jun 30, 5:09 PM EDTFlash Flood WarningLMKJefferson3 hr
Jun 30, 5:09 PM EDTSevere Thunderstorm WarningLMKScott31 min
Jun 30, 6:39 PM EDTAreal Flood AdvisoryLMKClark2 hr
Jun 30, 6:44 PM EDTSpecial Weather StatementLMKScott31 min
Jun 30, 6:57 PM EDTSevere Thunderstorm WarningLMKClark28 min
Jun 30, 7:38 PM EDTSpecial Weather StatementLMKClark32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.